American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] T. L. McCoy. Erratum: ``A partial surface variation for extremal schlicht functions'' (Trans. Amer. Math. Soc. {\bf 234} (1977), no. 1, 119--138) . Trans. Amer. Math. Soc. 240 (1978) 393. MR 0473164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alvin M. White. An extremal problem for quasiconformal mappings in an annulus . Proc. Amer. Math. Soc. 71 (1978) 267-274. MR 0480981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter L. Duren. Coefficients of univalent functions. Bull. Amer. Math. Soc. 83 (1977) 891-911. MR 0470182.
Abstract, references, and article information   
View Article: PDF

[4] T. L. McCoy. A partial surface variation for extremal schlicht functions . Trans. Amer. Math. Soc. 234 (1977) 119-138. MR 0473163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. L. Levin. An example of a doubly connected domain which admits a quadrature identity . Proc. Amer. Math. Soc. 60 (1976) 163-168. MR 0419777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Louis Brickman. Extremal problems for certain classes of analytic functions . Proc. Amer. Math. Soc. 35 (1972) 67-73. MR 0308386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1